# SDR HALA2015082405023

- Difficulty date: August 24, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 23,742 hours, 3,984 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO DEPARTURE, DUE TO BOTH WEATHER RADAR SYSTEMS INOPERATIVE.  REPLACED WEATHER RADAR ANTENNA ASSY AND RADAR TRANSCEIVER.
